# SDR ASAA2024080551596

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 49,736 hours, 17,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 78233001, LAMPS FOR BATTS M1694, M1695, M1672, M1670, M1671 EXTINGUISHED < 15 MINS. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACKS @ M1694/5, M1670/1/2 IAW AMM 33-51-06. OPS CHK OK.
